# SDR VJ9800331

- Difficulty date: March 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N903VJ
- Make and model: Doug DC-9-32
- Aircraft serial: 47261
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 2652479
- Condition: Corroded
- Location: Bs 160
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT FS 160 TO 200 RBL 44 CORRODED (LEVEL 2).  REMOVED CORROSION AND REMOVAL OUT OF LIMITS.  REMOVED FLOOR SUPPORT, FABBED NEW FLOOR SUPPORT, TREATED, PRIMED, AND INSTALLED FLOOR SUPPORT IAW DC-9 SRM 51-10-3, 51-30-5, 53-01 FIG 1.
